# SDR CA190521028

- Difficulty date: May 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3200 · Landing Gear System
- Part: Control Module
- Part number: 16650101
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT PULLED LEFT DURING START OF TAKEOFF ROLL. ABORTED TAKEOFF BELOW 40KIAS.  CORRECTIVE ACTION: REPLACED HAND\WHEEL CONTROL, UNIT (TC# 20190521028)
